# SDR IPXA10M63030

- Difficulty date: September 29, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 58,507 hours, 10,847 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7545U2
- Condition: Corroded
- Location: Sta 1159 L28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, AFTER REMOVAL OF R3 DOOR SCUFF PLATE FOR NDT, FOUND CORROSSION ON EXTERNAL LONGERON BELOW DOOR CUT OUT.  REMOVED LONGERON 28R BELOW R3 DOOR CUT OUT FROM STA 1159-1341. INSTALL ED REPLACEMENT LONGERON REF SRM 51-33-01 PG 30-31.
